How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I broke out in a rash and itching a week and a half ago when

Customer Question

I broke out in a rash and itching a week and a half ago when I was taking an antibiotic. I thought it was the medicine I was taking so I stopped taking it and went to the ER and got a shot of Benadryl. It helped at first, but the same itching and red bumps across my cheeks are back again now though.
Can you develop problems to foods or juices you have been drinking all along that originally were not a problem for you? I only have three foods I eat now and one juice I drink.
Can environmental allergies make you break out as well or do you have to come in direct contact with it ( by touching it or ingesting it) to have a skin reaction?
I have had trouble with OTC Benadryl medication ever since the one I took was discontinued several years ago.
There are a couple of children's liquids I haven't tried yet but was wondering on some of the inactive ingredients.
One has poloxamer 407 in it and the other has sorbitol in it. I have read where both of these can have a laxative
effect. I take potassium supplements daily for diarrhea and do not want anything making diarrhea worse.
Can I safely try these or is it best to avoid since I do have diarrhea?
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 4 months ago.

Yes, you can develop allergies to foods and meds at any time when you have previously tolerated them

Can you send a pic of the rash?

how long ago did you take the antibiotic?

Customer: replied 4 months ago.
The antibiotic was taken april 19.
after I got the Benadryl shot, it seemed to help some. but it was only a short time though
and then my symptoms gradually came back. I don't have a picture of the rash but I can take one and see if I can upload it to send.
thanks.
Expert:  Dr. Phil, MD replied 4 months ago.

okay please do

Customer: replied 4 months ago.
I tried sending them but I couldn't. I can describe it to you but am unable to send pics. I am not sure why but they will not upload.
Expert:  Dr. Phil, MD replied 4 months ago.

you can email them

Customer: replied 4 months ago.
What's the email address?
Expert:  Dr. Phil, MD replied 4 months ago.

you have to accept additional services

Expert:  Dr. Phil, MD replied 4 months ago.

still need help?